• Medicine
  • Published in JOP : Journal of the pancreas 2003

Acute pancreatitis possibly associated with combined salicylate and atorvastatin therapy.

@article{Miltiadous2003AcutePP,
  title={Acute pancreatitis possibly associated with combined salicylate and atorvastatin therapy.},
  author={George A Miltiadous and Amalia Anthopoulou and Moses S Elisaf},
  journal={JOP : Journal of the pancreas},
  year={2003},
  volume={4 1},
  pages={
          20-1
        }
}
Described herein is the case of a 60 year old patient who presented with acute onset pancreatitis which may be related to the combination of salicylate plus atorvastatin therapy. Among the causes of pancreatitis, druginduced acute pancreatitis is rather rare and difficult to prove. However, a number of drugs have been implicated as possible causes, including azathioprine, tetracyclines, estrogen, sulfonamides and thiazides [1]. Two previously published studies have shown an association between… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 13 CITATIONS

Acute pancreatitis due to pravastatin therapy.

VIEW 5 EXCERPTS
CITES BACKGROUND & RESULTS
HIGHLY INFLUENCED

Atorvastatin-induced acute pancreatitis

  • Journal of pharmacology & pharmacotherapeutics
  • 2011
VIEW 2 EXCERPTS
CITES BACKGROUND & RESULTS

References

Publications referenced by this paper.